# SDR 2017F00001

- Difficulty date: January 5, 2017
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N341QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800235
- Aircraft time: 7,648 hours, 4,984 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Part time: 7,648 hours, 4,984 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF AFT CABIN LIGHTNING STRIKE DAMAGE.
